# SDR 9723652285

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRY EMERGENCY LIGHT ILLUMINATED AND REMAINED SO UNTIL THE BATTERY CHARGE WAS DEPLETED.  REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.
